# SDR FDEA202211192964

- Difficulty date: November 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA83969
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFF ACFT) MAIN CABIN FLOOR PANEL 253BF BONDED HONEYCOMB SEVERAL AREAS DISBONDING   AND DELAPIDATED MARKED 057-021. FABRICATED PART NUMBER FXADA8896-9 MAIN CABIN FLOOR PANEL 253BF IAW FEDEX DWG SRZ-  25-005
